# SDR FDEA201209303517

- Difficulty date: September 30, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595, LONGERON 49 RT FASTENER HOLE COMMON TO RT NLG TRUNNION FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-35-01   REVISION 50 AND SRM 51-33-01 REVISION 50. NEW LONGERON FABRICATED AND REWORKED AS PER DRAWING ACA3796 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
